# SDR SWAA2015042738975

- Difficulty date: March 14, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 507945
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERNAL STRUCTURE LOWER FWD CORNER OF L1 DOOR CRACKED.  R & R WEB IAW SRM & DWG.
